# SDR F3LA2021032900026

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N379FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10510
- Aircraft time: 6 hours, 4 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LP164059 ITEM 1 -- DURING TAKEOFF ROLL AT ABOUT 60KTS WE GOT THE DOOR L AFT EMER EXIT ECAM ABORTED TAKEOFF AND RETURNED TO THE GATE --- CORRECTIVE ACTION -- PERFORMED OPS CHECK OF THE LEFT AFT PASSENGER COMPARTMENT EMERGENCY EXIT IAW TSM 52-21-00-810-802-A OPS CHECKS GOOD AC OK FOR SVC.
